# SDR CALA2013092391357

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 40,118 hours, 17,338 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  REPLACED O2 PRESSURE REGULATOR LEAKS CHECKED OK.  NO DROP IN PRESSURE ON 20 MIN.
